International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 7, Issue 2 (2020)

The study on the characteristics of f distribution tending to normal distribution


Xintong Yang

In this paper, we studied the specific characteristics of F-distribution when its two degrees of freedom increase with the use of MATLAB software. The results showed that when the two degrees of freedom increase, the F distribution gradually changes from a positively skewed distribution to a normal distribution, its peak value gradually increases, and its points of maximum values gradually shift to the right.
Pages : 92-94 | 358 Views | 93 Downloads